# SDR ASAA2016121919102

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,796 hours, 2,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FORWARD OVERWING EXIT LIGHT INOP. GROUNDED - YES. RELAMPED. OPS CHECK NORMAL, REF AMM 33-51-04-960-801.
